# SDR IPXA2018080132333

- Difficulty date: July 10, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER WING TANK UPPER FWD SKIN HAS CORROSION AT STA XCW=-13 & XCW=-15.5 AND ABOVE STR 16-17. REPAIRED CORRODED CENTER WING TANK UPPER FWD SKIN AT STA XCW=-13 & XCW=-15.5 AND ABOVE STR 16-17 IAW EA 011-5730-01-A7376 REV I/R AND EO MD11-5730-69379-A. (MINOR)
